Delay-Dependent Non-Fragile Robust Guaranteed Cost Control for Switched Systems with Multiple Time Delays

Abstract:

Article Preview

The non-fragile guaranteed cost control is discussed for the polytopically uncertain switched discrete time systems with multi-delays in states and inputs. Based on the piecewise quadratic Lyapunov functions, the synthesis approach of the delay-dependent non-fragile guaranteed cost controllers is proposed. By the obtained control law, the perturbed switched discrete time systems can be asymptotically stabilized and the close loop cost is not greater than a specified upper limit for all admissible uncertainties. The numerical example is given to illustrate the validity of the presented controller design method.

Info:

Periodical:

Edited by:

Zhixiang Hou

Pages:

109-112

DOI:

10.4028/www.scientific.net/AMM.128-129.109

Citation:

N. Zhang et al., "Delay-Dependent Non-Fragile Robust Guaranteed Cost Control for Switched Systems with Multiple Time Delays", Applied Mechanics and Materials, Vols. 128-129, pp. 109-112, 2012

Online since:

October 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.